# SDR SIMA202003022007

- Difficulty date: February 22, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14017439401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM JUST BEHIND NOSE UPLOCK BOX IS CRACKED.-C/A-INSTALLED NEW CROSSBEAM BEHIND NOSEE UPLOCK BOX IAW SRM 51-40-02.
